# SDR SWIA201642433

- Difficulty date: July 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 34,228 hours, 20,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL HAS CORROSION.   REPLACED THE INTERCOSTAL IAW SRM.
